7 Publications

Mark all

[7]
2021 | Journal Article | IST-REx-ID: 9295 | OA
A. M. Arroyo Guevara, D. Mcquillan, R. B. Richter, G. Salazar, and M. Sullivan, “Drawings of complete graphs in the projective plane,” Journal of Graph Theory. Wiley, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 9468 | OA
A. M. Arroyo Guevara, R. B. Richter, and M. Sunohara, “Extending drawings of complete graphs into arrangements of pseudocircles,” SIAM Journal on Discrete Mathematics, vol. 35, no. 2. Society for Industrial and Applied Mathematics, pp. 1050–1076, 2021.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[5]
2021 | Conference Paper | IST-REx-ID: 9296 | OA
O. Aichholzer et al., “On compatible matchings,” in 15th International Conference on Algorithms and Computation, Yangon, Myanmar, 2021, vol. 12635, pp. 221–233.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2020 | Conference Paper | IST-REx-ID: 7994 | OA
A. M. Arroyo Guevara, J. Bensmail, and R. Bruce Richter, “Extending drawings of graphs to arrangements of pseudolines,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
View | Files available | DOI | arXiv
 
[3]
2020 | Conference Paper | IST-REx-ID: 8732
A. M. Arroyo Guevara, F. Klute, I. Parada, R. Seidel, B. Vogtenhuber, and T. Wiedera, “Inserting one edge into a simple drawing is hard,” in Graph-Theoretic Concepts in Computer Science, Leeds, United Kingdom, 2020, vol. 12301, pp. 325–338.
View | DOI
 
[2]
2019 | Conference Paper | IST-REx-ID: 7230 | OA
A. M. Arroyo Guevara, M. Derka, and I. Parada, “Extending simple drawings,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Prague, Czech Republic, 2019, vol. 11904, pp. 230–243.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 6638 | OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11. Elsevier, pp. 3201–3207, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

7 Publications

Mark all

[7]
2021 | Journal Article | IST-REx-ID: 9295 | OA
A. M. Arroyo Guevara, D. Mcquillan, R. B. Richter, G. Salazar, and M. Sullivan, “Drawings of complete graphs in the projective plane,” Journal of Graph Theory. Wiley, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 9468 | OA
A. M. Arroyo Guevara, R. B. Richter, and M. Sunohara, “Extending drawings of complete graphs into arrangements of pseudocircles,” SIAM Journal on Discrete Mathematics, vol. 35, no. 2. Society for Industrial and Applied Mathematics, pp. 1050–1076, 2021.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[5]
2021 | Conference Paper | IST-REx-ID: 9296 | OA
O. Aichholzer et al., “On compatible matchings,” in 15th International Conference on Algorithms and Computation, Yangon, Myanmar, 2021, vol. 12635, pp. 221–233.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2020 | Conference Paper | IST-REx-ID: 7994 | OA
A. M. Arroyo Guevara, J. Bensmail, and R. Bruce Richter, “Extending drawings of graphs to arrangements of pseudolines,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
View | Files available | DOI | arXiv
 
[3]
2020 | Conference Paper | IST-REx-ID: 8732
A. M. Arroyo Guevara, F. Klute, I. Parada, R. Seidel, B. Vogtenhuber, and T. Wiedera, “Inserting one edge into a simple drawing is hard,” in Graph-Theoretic Concepts in Computer Science, Leeds, United Kingdom, 2020, vol. 12301, pp. 325–338.
View | DOI
 
[2]
2019 | Conference Paper | IST-REx-ID: 7230 | OA
A. M. Arroyo Guevara, M. Derka, and I. Parada, “Extending simple drawings,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Prague, Czech Republic, 2019, vol. 11904, pp. 230–243.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 6638 | OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11. Elsevier, pp. 3201–3207, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications